# SDR AALA2009020900040

- Difficulty date: January 30, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 39,956 hours, 19,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SKIN CRACKED AT HOLD OPEN HOOK CUTOUT.  INSTALLED DOUBLER ON AFT SERVICE DOOR IN ACCORDANCE WITH SRM 52 05 00 FIGURE 54 SHEET 1.
